# SDR AALA20021582

- Difficulty date: November 1, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N7055A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 462
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 16407
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MECHANIC FOUND EMERGENCY LIGHTS INOPERATIVE.  REPLACED DEFECTIVE BATTERY PACK.  (M)
